Advertisement

What should I do if I overdose on apraclonidine?

You are not likely to overdose on apraclonidine if you just use it in your eyes. However, if you accidentally swallow some apraclonidine, then you may have the following symptoms:

  • irregular heart rhythms
  • irregular breathing patterns and low rate of breathing
  • slow heart rate
  • low blood pressure
  • dry mouth
  • irritability
  • sleepiness
  • vomiting
  • seizures

If you swallow apraclonidine accidentally, call the Poison Control Center at 800-222-1222 immediately or call 911.

Continue Learning about Antiglaucoma

What should I know before taking a cholinergic agonist?
Donna Hill Howes, RNDonna Hill Howes, RN
If you have asthma, cholinergic agonists may not be good options for you. If your asthma is severe, ...
More Answers
Is there a generic version of Travatan Z?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
There is no generic version of Travatan Z (travoprost), a prescription eyedrop to treat glaucoma as ...
More Answers
Do cholinergic agonists have any side effects?
Donna Hill Howes, RNDonna Hill Howes, RN
Side effects may include fatigue, insomnia, excess sweating, hot flashes, excess saliva, nose or lun...
More Answers
What are cholinergic agonists?
Donna Hill Howes, RNDonna Hill Howes, RN
Cholinergic agonist medications stimulate the involuntary nervous system. This helps the lacrimal gl...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.